# SDR AA6WA201040481

- Difficulty date: June 30, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 20,525 hours, 18,974 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: False Activation
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FLIGHT SPOILER CAUTION MESSAGE ASSOCIATED WITH ACFT ROLLED LT.  C/W QRH SPOILER DID NOT DEPLOY.  C/A IN PROGRESS.
